Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 7851625, 9 pages
Research Article

Design of a Distribution Network Using Primal-Dual Decomposition

1Faculty of Engineering, Anahuac University, 52786 Mexico City, MEX, Mexico
2School of Economics, National Polytechnic Institute, 11350 Mexico City, MEX, Mexico
3UAP Nezahualcóyotl, Universidad Autónoma del Estado de México, 57000 Nezahualcoyotl, MEX, Mexico
4Posgrado en Logística y Cadena de Suministro, Universidad Autónoma de Nuevo León, 66450 Monterrey, NL, Mexico

Received 22 October 2015; Revised 1 January 2016; Accepted 10 January 2016

Academic Editor: Young Hae Lee

Copyright © 2016 J. A. Marmolejo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. A. Marmolejo, R. Rodríguez, O. Cruz-Mejia, and J. Saucedo, “Design of a Distribution Network Using Primal-Dual Decomposition,” Mathematical Problems in Engineering, vol. 2016, Article ID 7851625, 9 pages, 2016.